# SDR SWIA2020031649272

- Difficulty date: January 29, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING BATT RIB WS48.3 CAP IS CRACKED. (MARKED)   (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED CRACKED R/WING BATT RIB CAP ANGLE(STIFFENER) WITH NEW CAP ANGLE(STIFFENER P/N 600-10389-2) AT WS48.3 REF CRJ-200 SRM, BOMBARDIER DWG. RESTORED FINISH TO REWORKED AREA REF OF CAP ANGLE REPLACEMENT REF CRJ-200 SRM. SEE CONTINUATION FOR DETAILS.
